# SDR IPXA2019020138561

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 40,650 hours, 6,255 cycles
- Engine: Ge CF680C2B1F1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON LANDING #4 ENGINE FLAMED OUT WHEN ENTERING REVERSE AT APPROX 130 KTS.PERFORMED INSPECTION PER FIM 71 03 150 812 810 500, FOUND NO FOD DAMAGE. FOUND SPINNER FROZEN. THAW OUT AND PERFORMED ENG RUN. ALL PARAMETERS AND SYSTEMS, OPS CHECK NORMAL. THIS CLEARS THIS ITEM.
